# SDR SIMA20180119005

- Difficulty date: January 19, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 34,829 hours, 30,270 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN THE COCKPIT DURING TAXI OUT.  PERFORMED ETN-EM-72-034, FOUND SMOKE AND ODOR COMING FROM THE LT PACK.
